Jump to content
CrazyBoards.org

Which is better Invega or Saphris ?


Recommended Posts

Guest Bill Gates

Hello ,

can somebody please tell me if Saphris is better than Invega as matters side effects ?

My pdoc told me that Saphris has nearly no side effects. At least that's what he has been told in a seminar.

I have heard good opinions for Invega but it still increases the prolactin,makes blurry vision and increases weight gain.

Can somebody who has taken both Invega and Risperdal if Invega still produces the same side effects as Risperdal for him ?

Are the side effects milder than Risperdal ?

Thanks !

Link to comment
Share on other sites

I've taken Risperdal and Invega.

Here's what I wrote down about the first time I took Risperdal:

Reaction - Calmer Head, less rumination & negative thinking (1-2 mg)

Side Effects - Slight groggy feeling and light-headedness (went away), acne

On taking it again I had no side-effects besides the acne.

As for Invega, it made me incredibly anxious & I had to stop taking it.

So basically, they do have different effects, and you'd need to try both to see which one works better for you.

Link to comment
Share on other sites

I took Risperdal and Invega and had different effects on both.

I was on a low .5mg/day dose on Risperdal and 6 weeks into the medication I got tics. I had to stop the medication. While taking Risperdal I was feeling like I was having heart attacks and general anxiety.

--

With Invega, I was on 6mg/day, and I had akathisia so I had to be taken off of that. I tried it 2 or 3 times and developed the akathisia each time.

--

I've never tried Saphris before because it wasn't on the market when I was trying to find the right medication for me.

--

I hope you find the right medication in your search.

(Just so you know if you do develop akathisia there are medications that can help such as Cogentin, Artane, Benadryl, Amantadine, and Inderal.)

Good Luck,

Andy...

Link to comment
Share on other sites

Risperdal has given me a calmer mind and ability to think more clearly. It also gave me some sedation at a higher dose, but is pretty side effect free now.

There are a couple threads on Saphris on the boards. You might want to take a look at those. Saphris is a new med so there isn't all that much experience with it. That said, I would assume that it is like the rest of psych meds - what is a miracle for some has side effects for others. I would not invest too much in the experience of others.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...